TU Darmstadt / ULB / TUbiblio

Special properties of Eshelby tensor for a regular polygonal inclusion

Xu, Bai-Xiang and Wang, Min-Zhong (2005):
Special properties of Eshelby tensor for a regular polygonal inclusion.
In: Acta Mechanica Sinica, 21 (3), Springer, pp. 267-271, ISSN 0567-7718,
[Article]

Item Type: Article
Erschienen: 2005
Creators: Xu, Bai-Xiang and Wang, Min-Zhong
Title: Special properties of Eshelby tensor for a regular polygonal inclusion
Language: English
Journal or Publication Title: Acta Mechanica Sinica
Volume: 21
Number: 3
Publisher: Springer
Divisions: Study Areas
Zentrale Einrichtungen
Date Deposited: 24 Oct 2014 12:39
Identification Number: doi:10.1007/s10409-005-0034-x
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item